Get extra strength itch relief from 2% diphenhydramine HCl / 0.1% zinc acetate antihistamine cream that temporarily relieves pain and itching associated with insect bites; minor burns; sunburn; minor skin irritations; minor cuts; scrapes and rashes caused by poison ivy, poison oak and poison sumac.
Extra strength itch relief topical analgesic Temporarily relieves pain and itching associated with eczema, rashes, insect bites; minor burns; sunburn; minor skin irritations; minor cuts; scrapes; rashes due to poison ivy, poison oak, and poison sumac 2% diphenhydramine HCl / 0.1% zinc acetate Compare to active ingredients in Extra-strength Benadryl cream ? a registered trademark of Johnson & Johnson Consumer Inc 30-gram tube